Article citationsMore>>

L. D. Brown, T. T. Cai and A. DasGupta, “Interval Estimation intervals for a Binomial Proportion and Asymptotic Expansion,” The Annals of Statistics, Vol. 30, No. 1, 2002, pp.160-201.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.